Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Delayed Periods Along With Dizziness And Lower Abdominal Pain?

Hi I m a 44 year old women I stopped using depo in March after taking it for 10 years , I haven t had my periods back but trying to conceive . For a week now I ve been feeling dizzy,lower abdominal pain,backache,fatigue,headache , bloating and constipation but got negative results on the home pregnancy test. What could it be
Wed, 8 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hello dear,welcome to Ask a doctor service.
I reviewed your query and here is my advice.
After stopping depo your fertility needs some months to come back .
It doesn't come back immediately after stopping it.
Your symptoms may be due to hormone disbalance and your body needs some time to get used to new state.


Hope I have answered the question.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Delayed Periods Along With Dizziness And Lower Abdominal Pain?

Hello dear,welcome to Ask a doctor service. I reviewed your query and here is my advice. After stopping depo your fertility needs some months to come back . It doesn t come back immediately after stopping it. Your symptoms may be due to hormone disbalance and your body needs some time to get used to new state. Hope I have answered the question. Let me know if I can assist you further.